MAUDE Adverse Event Report: BARD ACCESS SYSTEMS REFURB, SITE-RITE 8; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

BARD ACCESS SYSTEMS REFURB, SITE-RITE 8; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will be evaluated.Results are expected soon.A history review of serial number (b)(4) showed no other similar complaint(s) from this serial number.
 
Event or Problem Description
Sales rep reported system displays a hazy, poor image quality that is extremely blurry and "convoluted".
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of poor ultrasound image quality was unconfirmed as the reported failure is inconclusive as the reported issue could not be reproduced during evaluation.The scanner was evaluated with the model 550 phantom (t11900271) and the image was found to be normal for a sr 8 scanner with the 20 mm gt probe.No other functionality issues with the equipment were found during evaluation/servicing.A history review of serial number (b)(4) showed no other similar complaint(s) from this serial number.
 
Event or Problem Description

Brand Name
REFURB, SITE-RITE 8
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7661074
Report Number3006260740-2018-01623
Device Sequence Number11023077
Product Code IYO
UDI-Device Identifier10801741104128
UDI-Public(01)10801741104128
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152554
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number9770500R
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2018
Event Location Hospital
Initial Date Received by Manufacturer 06/20/2018
Supplement Date Received by Manufacturer07/25/2019
Initial Report FDA Received Date07/03/2018
Supplement Report FDA Received Date08/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1